# SDR DALA2019050802890

- Difficulty date: May 7, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,415 hours, 33,049 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANELS 222ABF, 222CF, AND 222DF ARE CRACKED. PAX CABIN (CPAX). NRC 00381: FLOOR PANEL 222ABF, 222CF, AND 222DF WERE FABRICATED, REPLACED, AND IDENTIFIED PER SRM 53-20-50-2R-3. (LP #1064016)
